# SDR 2003UALA00555

- Difficulty date: July 14, 2003
- Submitted: July 22, 2003
- Operation: Air carrier
- Aircraft: N548UA
- Make and model: Boeing 757222
- Aircraft serial: 25396
- Aircraft time: 42,914 hours, 12,570 cycles
- Engine: Pwa PW2037
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Condition: Unsecure
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FIRST OFFICER'S WINDOW SQUEAL ON FLIGHT DECK DURING CLIMB.  ATTEMPTED TO OPEN AND CLOSE DURING CLIMBOUT.  DISCOVERED A LOOSE SEAL COMING OUT OF TRACK WHICH PREVENTED THE WINDOW FROM CLOSING PROPERLY.  SEAL WAS REINSTALLED IN TRACK AND WINDOW OPERATED NORMALLY.
